A REDUCIBILITY OF EXTON'S TRIPLE HYPERGEOMETRIC SERIES X2 Choi, June-Sang; Rathie, Arjun K.;
We aim at presenting an interesting result for a reducibility of Exton's triple hypergeometric series . The identity to be given here is obtained by combining Exton's Laplace integral representation for and Henrici's formula for the product of three hypergeometric series.
triple hypergeometric series ;Horn functions;Laplace integral;
A. Erdelyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions, Vol. I, McGraw-Hill Book Company, New York, Toronto, and London, 1953
H. Exton, Hypergeometric function of three variables, J. Indian Acad. Maths. 4 (2) (1982), 113-119
P. Henrici, A product theorem for hypergeometric series, SIAM J. Math. Anal. 18 (1987), 1513-1518
Per W. Karlsson and H. M. srivastava, A note on Henrici's triple product theorem, Proc. Amer. Math. Soc. 110 (1990), 85-88
E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960